# SDR SWAA2022032342907

- Difficulty date: October 20, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- Aircraft time: 27,118 hours, 11,533 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 141A811220
- Condition: Corroded
- Location: Fed Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD L/H PASSENGER ENTRY DOOR THRESHOLD SUPPORT ANGEL HAS CORROSION STA. 294.5-STA. 328; WL 209; LBL57 / REMOVED AND REPLACED FWD; ENTRY DOOR THRESHOLD SUPPORT ANGLE AT STA. 294-5 - STA 328 WL 209 LBL 57 WITH NEW PART# 141A8112-20 P.O. 744368. IAW BOEING DWG 141A8110 + SRM 51-40-02-0G-0.
